# SDR VNAA2009042800017

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 12,375 hours, 12,917 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6030T40P02
- Part serial: GDBM9981
- Condition: Defective
- Location: Rt Engine
- Part time: 12,375 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT ENGINE ITT SPIKED HIGH INTO RED INTERMITTENTLY.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RT ENGINE OUTBOARD ITT THERMO COUPLE HARNESS PER AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
